EconPapers    
Economics at your fingertips  
 

On the Limit Equilibrium Payoff Set in Repeated and Stochastic Games

Johannes Hörner, Satoru Takahashi and Nicolas Vieille ()

Levine's Working Paper Archive from David K. Levine

Date: 2012-04-13
New Economics Papers: this item is included in nep-gth and nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.dklevine.com/archive/refs4786969000000000412.pdf (application/pdf)

Related works:
Working Paper: On the Limit Equilibrium Payoff Set in Repeated and Stochastic Games (2012) Downloads
Working Paper: On the Limit Equilibrium Payoff Set in Repeated and Stochastic Games (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:levarc:786969000000000412

Access Statistics for this paper

More papers in Levine's Working Paper Archive from David K. Levine
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2025-03-30
Handle: RePEc:cla:levarc:786969000000000412